# SDR FDEA201801100044

- Difficulty date: January 10, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 70,527 hours, 16,837 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA72231
- Part serial: AF0001
- Condition: Worn
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN C  DOOR AFT HINGE.   R & R THE AFT HINGE.
